# SDR SWIA202158025

- Difficulty date: March 18, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME F/S 320.00 IS CORRODED     (C-CHECK RO 5/3/2021)     REPLACED PAX DOOR  FRAME F/S 320.00 AND CLIP REF CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N. SEE CONTINUATION CARD FOR DETAIL. CHECKS GOOD.     C/W 51-900-1002-SKY
